Last night was my first dose of Prozac 20mg I was up until 3am it caused severe insomnia. Has anyone
- 18 Jan 2014 by Packard2046
- 22 January 2014
- prozac, insomnia, side effect, dosage
... else had this side effect.
Hello. Insomnia is considered a common and normal side effect to taking Prozac. In clinical trials/studies up to 33% of users reported insomnia as a side effect. regards pledge
When did you take it. You should take it in the am.
I always took prozac in the morning due to it causing insomnia.
I always had to take it in the morning as well. I already suffer from insomnia so my doctor told me to take it in the morning. Try this and see if it helps. I wish you all the best.
Once I got used to it I take it at night. But I did start in the morning. About the third month I switched to night and no problem at all. Be sure your doctor knows he may have some additional help for you.
You should probably take it at morning when you first get up. That will help with insomnia. Your side affects should subside in a few days.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2014 • 3 answers
Posted 23 Mar 2014 • 3 answers
Posted 4 Jun 2014 • 1 answer
Posted 24 Aug 2016 • 0 answers
Posted 21 Jun 2017 • 1 answer